# SDR IPXA2021060470160

- Difficulty date: May 18, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,541 hours, 18,812 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CNOSE GEAR L/H TRUNNION FITTING IS CRACKED AT STA. 582.5, Z= -114 AND X= 24.REPAIRED CRACKED NOSE GEAR L/H TRUNNION FITTING AT STA. 582.5, Z= -114 AND X= 24 IAW SRM 53-10-14 REPAIR 2 FIG. 202. (MAJOR)
